# SDR VNAA9904004

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 84282
- Condition: Failed
- Location: Rudder
- Part time: 7,058 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATIONS ORIGINATING FROM THE REAR OF THE AIRCRAFT WERE NOTED BY THE CREW AFTER TAKEOFF.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO THE FIELD AND LANDED.  MAINTENANCE INSPECTED AND REPLACED THE RUDDER LIMIT ACTUATOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-23-04.  OPERATIONAL CHECKS AND A FUNCTIONAL CHECK FLIGHT WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
